# SDR UPS01236890

- Difficulty date: September 14, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- Aircraft time: 55,552 hours, 49,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACKS ON LT AND RT 940 SUPPORT FRAME FITTING AT FLOOR BEAM ATTACH FLANGES. HFEC CARRIED OUT LT NDF RT CRACK CONFIRMED ON FWD I/B UPPER FLANGE. REPAIRED IAW UPS EO B727-5310-2954 A.
